About this Journal Submit a Manuscript Table of Contents
International Journal of Distributed Sensor Networks
Volume 2012 (2012), Article ID 605494, 11 pages
http://dx.doi.org/10.1155/2012/605494
Research Article

An Efficient Reliable Communication Scheme in Wireless Sensor Networks Using Linear Network Coding

1School of Computer Science and Technology, Soochow University, Suzhou 215006, China
2School of Computer and Information, Hefei University of Technology, Hefei 230009, China
3State Key Laboratory for Novel Software Technology, Nanjing University, Nanjing 210093, China

Received 1 August 2012; Accepted 6 September 2012

Academic Editor: Yong Sun

Copyright © 2012 Jin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Wang, Xiumin Wang, Shukui Zhang, Yanqin Zhu, and Juncheng Jia, “An Efficient Reliable Communication Scheme in Wireless Sensor Networks Using Linear Network Coding,” International Journal of Distributed Sensor Networks, vol. 2012, Article ID 605494, 11 pages, 2012. doi:10.1155/2012/605494